Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.
Your symptoms of having pigmented patches on face can be due to a skin condition known as melasma..
Melasma leads to formation of brownish to black patches over the face and occurs commonly due to hormonal imbalances..
It can occur due to causes like:
-Intake of Birth Control Pills.
-Pregnancy and child birth.
-Hormone Replacement Therapy
-Exposure to UV rays ia overexposure to sun.
I would suggest you to consult a Dermatologist
and get evaluated and he can do a thorough clinical evaluation and investigations like Wood Lamp's Test, hormonal assy and at times Biopsy to confirm the diagnosis..
Melasma is slow to respond to treatment and generally the depigmentation
creams can lighten the pigmentation and does not resolve it completely..
In case if it is due to hormonal imbalances correction of the same can help..
Cessation of hormone replacement therapy if you take any can be helpfum in improvement..
Limit sun exposure and always apply sunscreen lotion when exposed to sun..
As a part of treatment you can be advised Hydroquinone
Azelic acid and Kojic acid
containing Creams are helpful..
Vitamin C oral as well as topical can helpful..
Metamizol containing ointments
can also help..
Hope I have answered your query. Let me know if I can assist you further.
Dr. Honey Arora